MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL X-SMART W/CONTRA ANGLE EUR; HANDPIECE, DIRECT DRIVE, AC-POWERED

MAILLEFER INSTRUMENTS HOLDING SARL X-SMART W/CONTRA ANGLE EUR; HANDPIECE, DIRECT DRIVE, AC-POWERED
Catalog Number A100400000000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that x-smart w/contra angle eur stopped during treatment.No injury.
 
Additional Manufacturer Narrative
Dentsply sirona china.The handpiece suddenly jammed and could not be used normally.Prolonging the course of treatment and increasing the amount of blood loss in the treatment.Event cause analysis description mentioned by doctor: product reason.This issue has been reported as serious adverse event in china ae monitoring system.Information from ds china maintenance center: goods issue date: 2021-09; within warranty: yes; maintenance record: the customer did not send for repair after occurrence date.

Brand Name
X-SMART W/CONTRA ANGLE EUR
Common Device Name
HANDPIECE, DIRECT DRIVE, AC-POWERED
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key18073810
Report Number8031010-2023-00861
Device Sequence Number7759141
Product Code EKX
UDI-Device IdentifierD716XSMARTCA1
UDI-PublicD716XSMARTCA1
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA100400000000
Device Lot Number0A745777
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/30/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/30/2023
Supplement Date Received by Manufacturer10/30/2023
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2020
Usage of Device A
Patient Sequence Number1
Patient SexUnknown